# SDR AALA20021865

- Difficulty date: December 18, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT LAV ACCESS DOOR FLANGE HAS CORROSION AT INBOARD SIDE OF FLANGE AT AFT LOWER CORNER, FS 1309-1322.  REPAIRED PER ESO 80559 DATED 12/5/02.  (M)
